# SDR COMA0260196

- Difficulty date: March 15, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 8,293 hours, 8,457 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 840534
- Condition: Malfunctioned
- Location: Door
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5620 UNABLE TO PRESSURIZE CABIN AFTER T/O.REPLACED CABIN DOOR PROX SWITCH PS2M13.
